Doctor insights on:
Does Taking Aleve Cause More Bruising
Bruises, or ecchymoses, are a discoloration and tenderness of the skin or mucous membranes due to the leakage of blood from an injured blood vessel into the tissues. Pupura refers to bruising as the result of a disease condition. A very small bruise is called a petechia. These often appear as many tiny red dots clustered together, and could ...Read more
I stopped taking prescription naproxen to see if was the cause of easy bruising. Have been off 3 weeks, is that long enough to tell? Still btuising
Yes: 3 weeks is enough time. Your bruising may be due to other reasons, most commonly platelet issues or liver dysfunction. I would recommend following up with your primary care doctor for further evaluation , and to rule out any other possible serious conditions that can cause bruising. ...Read moreSee 1 more doctor answer
What causes random bruises on legs? I have been taking naproxen for around 2 weeks at 500mg once a day, I have 3-4 small bruises that i don't know where they came from
Wife in good health, takes vita, but recently started to bruise easily. Taking naproxen sodium for foot pain subscribed by dr, could that be cause?
Can ibuprofen cause bruising? I switched anti inflammatory pills from refalen to naproxen. And noticed all the bruising suddenly. Why?
NSAID bruising: Almost all nsaids affect platelet aggregation to some degree like aspirin; the cox-2 inhibitor NSAID Celebrex has the least effect on platelets. Eating foods rich in vitamin k may help prevent the bruising you're experiencing. http://www.healthaliciousness.com/articles/food-sources-of-vitamin-k.php ask doc first if u r prone to forming blood clots or r on birth control pills. ...Read moreSee 2 more doctor answers
I am having bruising on my inner thighs and legs. There has been no trauma done to my legs. I am taking Aleve for non severe chest pains.
Could be the alleve: I hope your non-severe chest pain is not involving your heart. As far as the bruising is concerned, alleve and other drugs in the NSAID class (non-steroidal anti-inflammatory drug) can cause your blood to take longer to clot and small blood vessel bleeding as well as stomach bleeding. Not sure how long you have been taking alleve but it should not be used on a regular basis. ...Read more
Occasional bruise on leg , not large , goes away in timely manner .. Sometimes i take Aleve or aspirin. No nosebleeds, no prob with bleeding from cuts . Not sure where they come from . 43f. Worry?
Need a blood count: While sometimes aleve or Aspirin can cause bruising from minor bummps that you don't notice, you should go to your doctor or a clinic, where you can obtain a blood count, to be sure that your blood cells and platelets are normal and a test of blood clotting, to be sure that it is also normal. ...Read moreSee 1 more doctor answer
I keep getting bruising up and down my legs-no injuries.I thought it was related to naproxen.Now i'm getting it for no reason.No health insurance.Help?
My doctor insist I keep taking my tablets (naproxen) but since I've took them I've been getting bruises and rashes? should I continue or?
- Talk to a doctor live online for free
- Does taking aspirin cause bruising?
- Does taking levothyroxine cause problems with your sleep patterns?
- Does vitamin deficiency cause easy bruising?
- Ask a doctor a question free online
- Does taking flexeril cause weight gain?
- Aleve cause bruising
- Can taking multimineral supplement cause easy bruising?
- Does aspirin cause bruising?
- Talk to a urgent care specialist online for free